# SDR MWEA010252

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: 99116073
- Condition: Tool Damage
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRAME AT STATION 137 INBOARD SIDE HAS TOOL MARKS BY THE FASTENER HOLES FOR THE HOURGLASS STIFFENER.  FABRICATED AND INSTALLED FILLER AND DOUBLER.
